Research Repository

Inequality for power series with nonnegative coefficients and applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Inequality for power series with nonnegative coefficients and applications. Open Mathematics, 13 (1). 631 - 638. ISSN 2391-5455

[img] Text
[Open Mathematics] Inequality for power series with nonnegative-coefficients and applications.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (244kB)
Item Type: Article
Uncontrolled Keywords: Jensen inequality; selfadjoint operators; Hilbert spaces; convex functions
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Aug 2016 01:47
Last Modified: 19 Aug 2019 23:58
URI: http://vuir.vu.edu.au/id/eprint/31320
DOI: https://doi.org/10.1515/math-2015-0061
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar